# SDR JJBA20240209026

- Difficulty date: January 25, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 (4X) ANGLES FOUND CRACKED U/FLOOR ON L AND MIDDLE OMEGA BEAM AT FWD AND AFT DIGITAL PLATE JUNCTION. AFTER INVESTIGATION LH INBD ANGLE ON LH OMEGA BEAM #1, ANGLE NOT FOUND CRACKED. REMOVED AND REPLACED 2 ANGLES. 1X ON LH OMEGA BEAM #1 OUTBD. 2X ON MIDDLE #1 OMEGA BEAM AT FWD-AFT DIGITAL PLATE
